# SDR SWAA2022031098569

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 73752713
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBD RIB 27 PART # 737-5271-3 LOWER AFT CORD 10TH FASTENER HOLE FWD FROM T/E HOLE IS ELONGATED / RIB 27 P/N 737-5271-3 WAS REMOVED AND REPLACED ON EA 1-757-16361 IAW AVIATION PARTNERS BOEING DWG 737-5270.
